Doctor insights on:
Vita Hair Medication
Depends: Premature gray? Hair dye is the safest solution. Medications, vitamins, or herbals will not get rid of gray or white hair. ...Read more
I seem to be losing a lot of hair (way more then usual,) could it be from the medications I am on?
My wife is 24 & has noticed her hair is referring & falling out. She isn't on any medication so what could this be?
I want to regrow the full head of hair i had when i was younger. What medication actually works? And where can I get it?
Propecia (finasteride) can help. : Prophecies can help.Get a more detailed answer ›
I have color treated hair color.. It's dry and dull, what should I do to improve the texture? Any medications or products?
Healthtap Doctors: are asked not to endorse specific brands or product lines. May wish to discuss with your beautician. ...Read more
My hairs of head are turning white ..Plz suggest me what all healthy nutritions I should go for as i already tried medication and didn't work out?
See a doctor: Premature graying can be caused by medical problems like thyroid abnormality. You should see a doctor to have lab work done. ...Read more
Is medication induced hypertrichosis reversible? If yes, how long does it take for the hairs to regress? It has been 5 months thus far. Many thanks.
Yes: When the medication is stopped the hair will get better, and it may take a while. ...Read more
Maybe: If you have ingrown hairs try not to wax, shave or pluck hairs until healed. This can often heal without treatment. Your physician can prescribe medication to clear dead skin cells (retinoids). Steroids may be used for significant inflammation & antibiotics may be considered if the area has become infected. ...Read more
Fascial hair :
Fascial hair can be secondary to hormonal
Imbalance and medications can be prescribed to reduce the growth. Please consult your doctor. ...Read more
No: Some doctor here may surprise me, but as far as I know - the answer is "no". Being in good health is about all we can do to optimize our potential for growth anywhere in our systems. Optimal cell function requires good nutrition, hydration, circulation, etc. Sensible diet, exercise, rest, minimal toxins and chemicals that damage or irritate cells is the best way IMHO. ...Read more
More Meds needed: Nope. It is not the medication. It is the underlying hypothyroid condition. Your doctor should be monitoring this and raising your dose of medication until you are no longer hypothyroid. ...Read more
I am 24 and daily my hair is falling. I use so many medications but none have helped. Please give suggestions?
Multiple: The solution to hair loss depends on why you are losing your hair. One reason is male pattern baldness (androgenic alopecia) for which Finasteride is prescribed. A different condition, alopecia areata, is caused by inflammation and dermatologists inject the site(s) with an anti-inflammatory substance. ...Read more
I have thin and oily hair and starts falling if i don't take shower for two days is there any medication for oily hair ?
Special shampoo: Get a shampoo for oily hair or wash hair daily. ...Read more
Is medication induced hypertrichosis reversible? If yes, how long does it take for hairs to regress? It's been 5 months- no change. Many thanks.
Perhaps : Usually time is the key. However everyone is different. ...Read more
I strted loosing hairs 2months aftr my t.B medications. I also lost 4 kgs during tht process.Its 9 months into hairloss! wht cld b the cause of it?
Hair care: Avoid over-washing your hair. Don't apply shampoo directly to the roots. Distribute conditioner evenly through your hair. Avoid using hot tools (hair dryer, flat iron) every day. Use a deep conditioning treatment once a week. Do not comb or twist wet hair. Massage in warm olive oil or coconut oil and leave for 30-40 minutes before washing. Always use lukewarm (not hot) to wash your hair. ...Read more
If you have the : Money, get it however the best would be see a dermatologist to get a better grip on the issue and what could you do for remedy. Probably not much is it is heredity involved... ...Read more
If taking tyrosine helps generate melatonin and darken hair, what medication has the opposite effect?
My hairs are falling due to hyperthyroid, wil they regrow ? If not naturally than can with medication?
Treat the thyroid: Hyperthyhroidism, overactive thyroid gland, can cause hair loss. The most important issue is getting appropriate therapy. There is a good chance that once your thyroid condition is stabilize your hair growth will return to normal. There are medications that may help, finasteride, minoxidil. You must discuss with your doctor. ...Read more
My 17 year old daughter pulls out her hair and doesn't seem to feel that it is a problem. Does medication help? What kind?
Problem: It is a problem and should be discussed with your doctor or psychiatrist. ...Read more
Is there a medication to stop facial hair in women? Which medication does a transgender male to female take to stop facial hair?
Specialist: Doctors who'll help you transition can explain the best approaches to take step by step. It's very important to have their help. Hormones are serious and they'll monitor you closely for just the right amounts and timing. It is not a DIY project. If there are no specialists near enough, many people even relocate since this is a long term project and you want to do it well. It's your lif!e! ...Read more
I had bad shaving experience 7 yrs ago and it left a permanent brown dots where the hair used to be what medication can I use to get rid of it?
Can oxcarbazepine cause hair color darkening? Redish-brown to black? After two years without medication my hair has returned to its very light color
Oxcarbazepine: While the drug , which is an anti eleptic cause alopecia as well as many other side effects, I am not aware of it causing changes in hair color. ...Read more
My hairs are falling badly for the last few months. I have thyroid but is under control with medication. Irfall and e ha do for stopping th what can ?
TSH level: Normal thyroid function is marked by a TSH of 1 to 2. If your TSH isn'r in that range, please consult with another doctor, maybe an endocrinologist. If you can't find someone, call your local medical society for a referance. ...Read more
It's been years that i can't stop pulling out my hair, i've tried stoping but i can't, what's the most usefull medication that doesn't have side affect?
Trichotillomania: This is a common compulsion and is probably largely genetic; it's not a weakness or moral flaw. A physician who knows how to deal with these things can suggest medication though this isn't going to be a cure-all. There may be behavioral interventions; get a good guide here & agree on a reasonable goal. And i think a crewcut looks great on both genders. ...Read more
A variety of meds: There are a number of medications that can cause hair loss. In younger patients, the most common medications could include acne medications (isotretinoin), thyroid medications, and other hormones (including testosterone replacement). It would be most helpful to consult with a doc to see which one may be causing it. In most cases, drug-induced hair loss is reversible. ...Read more
Shamoo, rogaine (minoxidil): For dandruff medicated shampoos containg zinc, selenium tar, salicylic acid or steroids. For hairless romaine for men or women amd for men propecia (finasteride). Severe dandruff or scalp psoriaisis can cause hairless which is reversible from itiching which will respond to medications. ...Read more